# SDR DALA2021072704232

- Difficulty date: July 25, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 77,583 hours, 29,553 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Out Of Position
- Location: L3 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5641 AFT LEFT DOOR LANYARD FOR SLIDE FELL DOWN WHEN AFT DOOR OPEN. CORRECTIVE ACTION: RESTORED LANYARD FOR 3L DOOR SLIDE. NO FURTHER ISSUES NOTED. 3L DOOR ARMS AND DISARMS NORMAL. (7798990)
